# SDR AALA201902269032

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 24,026 hours, 3,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347820721300
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 73 AND 74,  STRINGER 26R, -YC1.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
